Skip to content

Lower order terms in the full moment conjecture for the Riemann zeta function

Research output: Contribution to journalArticle (Academic Journal)

Original languageEnglish
Pages (from-to)1516 - 1554
Number of pages39
JournalJournal of Number Theory
Issue number6
DatePublished - Jun 2008


We describe an algorithm for obtaining explicit expressions for lower terms for the conjectured full asymptotics of the moments of the Riemann zeta function, and give two distinct methods for obtaining numerical values of these coefficients. We also provide some numerical evidence in favor of the conjecture

View research connections

Related faculties, schools or groups